MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123512A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter slipped out as the balloon was burst in patient.Per follow up information received via ibc on (b)(6) 2025, stated that there was patient involved in the complaint.After the foley fell off, the nurse noticed instantly, and they replaced by the foley of same model.No other special treatment needed.
 
Event or Problem Description
It was reported that the foley catheter slipped out as the ballon was burst in patient.Per follow up information received via ibc on 23apr2025, stated that there was patient involved in the complaint.After the foley fell off, the nurse noticed instantly, and they replaced by the foley of same model.No other special treatment needed.
 
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.The product had caused the reported failure.Visual inspection noted irregular burst without missing pieces.Introduced water into the inflation lumen and did not experience any obstructions to impede flow.However, the exact cause on how and when problem occurred could not be determined.The potential root cause for this failure could be user related (example: contact with sharp object)/ exposure to petrolatum based products/ mechanical failure/operator error).No actions can be taken at this time since a root cause was not identified.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: warning: do not use ointments or lubricants having a petroleum, they will damage latex and may cause balloon to burst.Do not aspirate urine through the drainage funnel wall.Visually inspect the product for any imperfections or surface deterioration prior to use.- use luer tip syringe to inflate with stated ml/cc od sterile water.Do not use needle or for prefilled product, remove clip and squeeze reservoir to inflate with stated ml/cc of sterile water.Recommend inflation capacities: 5ml/cc balloon: use 10ml/cc sterile water 30ml/cc balloon: use 35ml/cc sterile water.Do not exceed recommended capacities.For urological use only.To deflate catheter balloon, gently insert luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe stick in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary, contact adequately trained professionals for assistance as directed by hospital protocol.Should balloon rupture occurred care should be taken to assure that all balloon fragments have been removed from the patient.Correction: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21987518
Report Number1018233-2025-03358
Device Sequence Number18220679
Product Code EZC
UDI-Device Identifier00801741095078
UDI-Public(01)00801741095078(11)220308(17)261128(10)MYFX4868
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123512A
Device Lot NumberMYFX4868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown